MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180060
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, no abnormalities were identified in the batch manufacturing records or archived samples.All archived samples passed the luer lock stress cracking test according to iso 80369-7, indicating that the product meets the required specifications and quality standards.For lot 04506118, the defective sample received from the customer was used for the investigation and the reported defect was confirmed during the evaluation.The fracture characteristics (twisted profile, irregular sharp edges, and internal deformation marks) are consistent with a rotational stress pattern, suggesting that excessive torsional force may have been applied during use beyond the component's intended operating conditions.At present, this issue appears to be an isolated incident.No trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.The manufacturer will continue to monitor similar complaints and will take further action if an increasing trend is observed.
 
Event or Problem Description
Customer reported two occurrences where the syringe tip of the 60 ml luer-lock syringe fractured while unscrewing the luer-lock connection from the easypump.

Brand Name
SOL-M
Common Device Name
SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24518040
Report Number3014312726-2026-00015
Device Sequence Number9723662
Product Code FMF
UDI-Device Identifier00818392018264
UDI-Public(01)00818392018264(10)04506118,04504103
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180060
Device Lot Number04506118,04504103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown